# SDR DALA1232156818

- Difficulty date: May 12, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 46,573 hours, 17,222 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED, C2 CARGO BAY LT SIDE BS 1400 - INNER "FREE FLANGE".  REMOVED DAMAGED AREA PER SRM 53-00-07 REPAIR 5.  PERFORMED HFEC INSPECTION OF CUTOUT PER SRM 53-00-07 REPAIR 5.   COMPLIED WITH OPEN HOLE EC INSPECTION IAW NDT MANUAL PT 6 51-00-16.     FABRICATED DOUBLER PER SRM 53-00-07.  INSTALLED PER SRM 53-00-07 & SRM 53-00-07 REPAIR 5.
